MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU300
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female section a-4 patient weight: unknown information was not provided.Section a-5 patient ethnicity: unknown information was not provided.Section a-6 patient race: unknown information was not provided.Section b-3 date of event: unknown information was not provided.The best date estimation is between 21-jul-2025 and 03-sep-2025 (iol implant and explant dates).Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The diu300 model intraocular lens (iol) was implanted in the patient¿s eye.In a secondary surgical procedure, the iol was explanted due to complaints a of mechanical complication resulting in decreased visual acuity, and replaced with diu300 18.0 iol.There was no incision enlargement, no sutures, and no vitrectomy during the lens exchange procedure.Patient prognosis post lens exchange was reported as good.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 12-jan-2026.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was received inside a specimen cup.During a visual inspection, the device was inspected under magnification.The lens was cut in half and coated in viscoelastic residue.No issues that could contribute to the complaint issue were observed.During the product evaluation it was confirmed that the physical characteristics of the lens matched a diu300 model lens.No further evaluation was performed.The complaint issue "mechanical issue" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.The lens diopter results obtained from the miq electronic system show that this production order was released within diopter specifications.A search revealed that no other complaints have been received for this production order.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23786089
Report Number3012236936-2025-000335
Device Sequence Number21444677
Product Code MJP
UDI-Device Identifier05050474747715
UDI-Public(01)05050474747715(17)280404
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIU300
Device Catalogue NumberDIU300U195
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale